MathSciNet Relay Station
MathSciNet bibliographic data
MR2811668 53C24 (53C42)
Aquino, C. P.; de Lima, H. F. On the rigidity of constant mean curvature complete vertical graphs in warped products. Differential Geom. Appl. 29 (2011), no. 4, 590–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement